American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12J15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Guangxing Zeng. Henselian valuations and orderings of a commutative ring. Proc. Amer. Math. Soc. 135 (2007) 929-938. MR 2262892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Zeng Guangxing. Ordered fields satisfying Pólya's theorem. Proc. Amer. Math. Soc. 133 (2005) 2921-2926. MR 2159770.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah. Exponentiation in power series fields. Proc. Amer. Math. Soc. 125 (1997) 3177-3183. MR 1402868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Thomas C. Craven. Extension of orderings on $*$-fields. Proc. Amer. Math. Soc. 124 (1996) 397-405. MR 1301492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Žikica Perović. Cardinalities of $\eta\sb 1$-ordered fields . Proc. Amer. Math. Soc. 118 (1993) 379-384. MR 1132420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Krzysztof Ciesielski. $2\sp {2\sp \omega}$ nonisomorphic short ordered commutative domains whose quotient fields are long . Proc. Amer. Math. Soc. 113 (1991) 217-227. MR 1079888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ka Hin Leung. Positive semidefinite forms over ordered skew fields . Proc. Amer. Math. Soc. 106 (1989) 933-942. MR 976367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Guangxin Zeng. A characterization of preordered fields with the weak Hilbert property . Proc. Amer. Math. Soc. 104 (1988) 335-342. MR 962795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1